MathSciNet Relay Station
MathSciNet bibliographic data
MR2032033 47H10 (47H04 47N10 91A44)
Ok, Efe A. Fixed set theory for closed correspondences with applications to self-similarity and games. Nonlinear Anal. 56 (2004), no. 3, 309–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement